On one-parameter family of Newton-like iterations for solving nonsymmetric algebraic Riccati equation from transport theory (JNCA)
Volume 18
Number 10
pp. 1833-1848

On one-parameter family of Newton-like iterations for solving nonsymmetric algebraic Riccati equation from transport theory
Yonghui Ling and Xiubin Xu

Key words Mathematices Subject Classification
Nonsymmetric algebraic Riccati equation, Newton-like methods, minimal positive solution, cubic convergence 15A24, 65H10, 49M15


ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors